# SDR UALA2012030701492

- Difficulty date: March 6, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 52,035 hours, 6,599 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 327
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-O RT DISPLAY BLANK.  SELECTOR PANEL INOP.  REPLACED NR 2 AIMS DISPLAY UNIT PER MM.
